MAUDE Adverse Event Report: PARADIGM SPINE GMBH COFLEX INTERLAMINAR TECHNOLOGY; PROSTHESIS, SPINOUS PROCESS SPACER

PARADIGM SPINE GMBH COFLEX INTERLAMINAR TECHNOLOGY; PROSTHESIS, SPINOUS PROCESS SPACER
Model Number UQI00012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Stenosis (2263)
Date of Event 04/04/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Coflex revision surgery - the patient's spine deteriorated around coflex implant.

Brand Name
COFLEX INTERLAMINAR TECHNOLOGY
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER
Manufacturer (Section D)
PARADIGM SPINE GMBH
eisenbahnstrasse 84
wurmlingen, 78573
GM  78573
MDR Report Key5705399
Report Number3005725110-2016-00004
Device Sequence Number18835573
Product Code NQO
UDI-Device Identifier04260148898525
UDI-Public(01)04260148898525(17)190630(10)2014001827
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/30/2019
Device Model NumberUQI00012
Device Catalogue NumberUQI00012
Device Lot Number2014001827
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2016
Initial Report FDA Received Date06/08/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR